Pacific Journal of Mathematics

A theorem on quasi-pure-projective torsion free abelian groups of finite rank.

C. Vinsonhaler and W. Wickless

Article information

Source
Pacific J. Math., Volume 91, Number 1 (1980), 239-241.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102778870

Mathematical Reviews number (MathSciNet)
MR612903

Zentralblatt MATH identifier
0466.20029

Subjects
Primary: 20K15: Torsion-free groups, finite rank

Citation

Vinsonhaler, C.; Wickless, W. A theorem on quasi-pure-projective torsion free abelian groups of finite rank. Pacific J. Math. 91 (1980), no. 1, 239--241. https://projecteuclid.org/euclid.pjm/1102778870


Export citation

References

  • [1] D. Arnold, B. O'Brien and J. Reid, Quasi-pure injectie and projective torsion free Abelian groups of finite rank, London Math. Soc. Proc, 38 (1979), 532-544.
  • [2] L. Fuchs, Infinite Abelian Groups, Academic Press, New York.
  • [3] C. Vinsonhaler, Almost quasi-pure injective Abelian groups, Rocky Mt. J. Math., 9 (1979), 569-576.